# SDR REX2005F00017

- Difficulty date: July 14, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-086)  ON APPROACH, CREW RECEIVED A LT THRUST REVERSER UNLOCKED MESSAGE WHEN THE THRUST REVERSERS WERE ARMED.  FLIGHT CREW DECLARED AN EMERGENCY AND COMPLETED THE MEMORY AND QRH ITEMS.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WITHOUT THRUST REVERSERS WAS MADE.  MAINTENANCE RIGGED THE THRUST REVERSER AND ADJUSTED THE STOW SWITCH.  (K)
